# SDR AALA2020042989017

- Difficulty date: April 23, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 60,859 hours, 22,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE WEAR ON FORWARD GALLEY DOOR, AFT DOOR STOPS # 1 AND # 2. REPLACED DOOR STOPS PER AMM 52-11-31.
